# SDR DXTA200702128

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,404 hours, 5,350 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES NEED ALMOST FULL PEDAL DEFLECTION FOR MAXIMUM BRAKING. NOT SURE IF MAX BRAKING WAS NEEDED IT WOULD BE AVAILABLE. [4-27-07]  BLED ALL 4 BRAKE ASSEMBLIES  OPS AND LEAK CHECK GOOD. ALL WORK DONE I/A/W HAWKER 800XP MM CH 32-40-00
